MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. DENALI JUGULAR SYSTEM; VENA CAVA FILTER

BARD PERIPHERAL VASCULAR, INC. DENALI JUGULAR SYSTEM; VENA CAVA FILTER
Catalog Number DL900J
Medical Device Problem Codes Premature Activation (1484); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous inferior vena cava filter implantation using a denali filter.During the procedure, the filter was allegedly deployed inside the sheath.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: one denali jugular introducer sheath with a loaded filter storage tube, and a pusher catheter with one loaded touhy-borst adapter, and one loaded filter storage tube.On visual evaluation, sample appeared to have blood residue throughout.The filter was observed to be deployed within the introducer sheath; pusher catheter was loaded to the touhy-borst adapter and filter storage tube (filter storage tube 1).A kink was noted to the pusher catheter; the filter was not received within the filter storage tube.The introducer sheath had two kinks, from the distal tip.The filter was noted to be within the introducer sheath proximal to kink 1.A second filter storage tube (filter storage tube 2) connected to the introducer hub.It was noted to be bloody within.Functional testing, an attempt was made to deploy the filter from the introducer sheath using a mandril but was not successful as the kinks would not let the mandril through, the introducer sheath was cut, and the filter was pushed using the mandril to exit from the side that was cut.The filter deployed successfully with no tangled legs.Dimensional analysis was performed.No other functional testing was performed.Therefore, the investigation is inconclusive for the reported premature activation as the conditions of use cannot be recreated and investigation is identified and confirmed for the deformation due to compressive stress as kink observed in the tip of the introducer sheath.A definitive root cause for the reported premature deployment and deformation due to compressive stress could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D4 (unique identifier (udi) #), g3, h6 (device, component, method, result, conclusion) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
DENALI JUGULAR SYSTEM
Common Device Name
VENA CAVA FILTER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
C.R. BARD, INC. (GFO)
289 bay road
queensbury 12804
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22129955
Report Number2020394-2025-00833
Device Sequence Number8408332
Product Code DTK
UDI-Device Identifier00801741040795
UDI-Public(01)00801741040795(11)250109(17)280131(10)GFJY1689
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130366
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDL900J
Device Lot NumberGFJY1689
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2025
Supplement Date Received by Manufacturer11/14/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown